MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two reported malfunctions, both devices were returned for evaluation.The investigation is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunctions.A review of the reported information indicated that model cqf7574 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.Of the 2 ruptures, both did not involve patients.Patient age, weight, and gender was not provided for either patient.
 
Additional Manufacturer Narrative
H10: of the two reported malfunctions, both devices were returned for evaluation.The two investigations were confirmed for the alleged ruptures, however the root cause could not be determined.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model cqf7574 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.Of the 2 ruptures, there was no patient contact.Neither patients' age, weight, or gender were provided.
 
Additional Manufacturer Narrative
H10: of the two reported malfunctions, both devices were returned for evaluation.Both investigations were confirmed for the alleged rupture issue.One was also confirmed for material deformation, and the other was also confirmed for frayed fibers.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8843031
Report Number2020394-2019-02021
Device Sequence Number16208780
Product Code LIT
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberREDP2220,REDP2211
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date10/17/2019
01/18/2020
Patient Sequence Number1